# SDR SWAA2018043021588

- Difficulty date: March 5, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD SUPPORT CORRODED AT BS 500D, BETWEEN LBL 25 TO RBL 25.  R&R SUPPORT RAIL IAW DWG AND SRM.
